2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Soft covariant gauges on the lattice

Authors: D.S. Henty, O. Oliveira, C. Parrinello and S. Ryan

Ref.: Physical Review D 54, 6923-6927 (1996)

Abstract: We present an exploratory study of a one-parameter family of covariant, nonperturbative lattice gauge-fixing conditions that can be implemented through a simple Monte Carlo algorithm. We demonstrate that at the numerical level the procedure is feasible, and as a first application we examine the gauge dependence of the gluon propagator.